Alert archive / Texas / River Flood Warnings in 2008

River Flood Warning 4, NWS Lake Charles, LA

January 25, 2008Hardin County, Jefferson County, Texas

NWS Lake Charles, LA issued this river flood warning at Jan 25, 2008, 10:16 PM CST for Hardin County, Jefferson County, Texas. It took effect at Jan 26, 2008, 3:00 AM CST. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Jan 25, 2008, 10:16 PM CST (04:16 UTC)
In effect from
Jan 26, 2008, 3:00 AM CST
Expired
Jan 29, 2008, 7:26 PM CST
In force
4 days
Issued by
NWS Lake Charles, LA
Flood severity
Minor

Counties Hardin County, TX, Jefferson County, TX

The radar

The Lake Charles radar (KLCH), 102 km from the middle of the area, began a volume at 04:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pine Island Bayou near Sour Lake (SOLT2). The gauge peaked at 25.22 ft at Jan 28, 2008, 12:00 PM CST.

actionminormoderate253001/2601/2701/2801/2901/3001/31
Action stage
22 ft
Minor stage
25 ft
Moderate stage
29 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08041700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KLCH 260416
FLWLCH
BULLETIN 
FLOOD WARNING 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1016 PM CST FRI JAN 25 2008

...THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN TEXAS...

  PINE ISLAND BAYOU NEAR SOUR LAKE 

TXC199-245-261816-
/O.NEW.KLCH.FL.W.0004.080126T0900Z-080127T0300Z/
/SOLT2.1.ER.080126T0900Z.080126T1200Z.080126T1500Z.NO/
1016 PM CST FRI JAN 25 2008

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PINE ISLAND BAYOU NEAR SOUR LAKE.
* FROM TONIGHT TO SATURDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 9:45 PM FRIDAY THE STAGE WAS 24.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SATURDAY AND CONTINUE TO
  RISE TO NEAR 25.2 FEET BY SATURDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY SATURDAY AFTERNOON.
* AT STAGES NEAR 25.0 FEET, WATER INUNDATES ROADS IN LOWLAND AREAS 
  NEAR THE RIVER. LOW SPOTS ON OLD SOUR LAKE ROAD ARE UNDER WATER.  

$$
8 follow-up statements
000 
WGUS84 KLCH 261427
FLSLCH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
827 AM CST SAT JAN 26 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...

  PINE ISLAND BAYOU NEAR SOUR LAKE 

 
TXC199-245-270427-
/O.EXT.KLCH.FL.W.0004.000000T0000Z-080127T1200Z/
/SOLT2.1.ER.080126T1300Z.080126T1415Z.080127T0000Z.NO/
827 AM CST SAT JAN 26 2008

...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE PINE ISLAND BAYOU NEAR SOUR LAKE.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:15 AM SATURDAY THE STAGE WAS 25.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS EVENING.
* AT STAGES NEAR 25.0 FEET, WATER INUNDATES ROADS IN LOWLAND AREAS 
  NEAR THE RIVER. LOW SPOTS ON OLD SOUR LAKE ROAD ARE UNDER WATER.  

$$
000 
WGUS84 KLCH 270127
FLSLCH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
727 PM CST SAT JAN 26 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...

  PINE ISLAND BAYOU NEAR SOUR LAKE 

 
TXC199-245-271527-
/O.EXT.KLCH.FL.W.0004.000000T0000Z-080128T0000Z/
/SOLT2.1.ER.080126T1300Z.080127T0100Z.080127T1200Z.NO/
727 PM CST SAT JAN 26 2008

...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE PINE ISLAND BAYOU NEAR SOUR LAKE.
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 PM SATURDAY THE STAGE WAS 25.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL BEGIN A SLOW FALL, AND WILL FALL 
  BELOW FLOOD STAGE BY SUNDAY AFTERNOON.
* AT STAGES NEAR 25.0 FEET, WATER INUNDATES ROADS IN LOWLAND AREAS 
  NEAR THE RIVER. LOW SPOTS ON OLD SOUR LAKE ROAD ARE UNDER WATER.  

$$
000 
WGUS84 KLCH 271534
FLSLCH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
934 AM CST SUN JAN 27 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...

  PINE ISLAND BAYOU NEAR SOUR LAKE 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA..
  CALCASIEU RIVER NEAR GLENMORA 
  
...THE FLOOD WARNING IS CANCELLED FOR THE CALCASIEU RIVER NEAR OLD TOWN BAY...  

 
LAC079-280534-
/O.CON.KLCH.FL.W.0005.000000T0000Z-080130T0600Z/
/GLML1.1.ER.080127T0930Z.080128T0600Z.080129T1800Z.NO/
934 AM CST SUN JAN 27 2008

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 AM SUNDAY THE STAGE WAS 12.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.5 FEET BY 
  AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE 
  TUESDAY EARLY AFTERNOON.
* AT STAGES NEAR 12.0 FEET, SOME ROADS UPSTREAM FROM GLENMORA, 
  INCLUDING STROTHERS CROSSING ROAD AND PRICE CROSSING ROAD HAVE 
  WATER ON THEM AND ARE SUBJECT TO BEING CLOSED. ALSO, FLOODING OF 
  FORESTED AREAS NEAR THE RIVER WILL OCCUR.

$$

TXC199-245-280534-
/O.EXT.KLCH.FL.W.0004.000000T0000Z-080128T1200Z/
/SOLT2.1.ER.080126T1300Z.080127T1501Z.080128T0000Z.NO/
934 AM CST SUN JAN 27 2008

...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE PINE ISLAND BAYOU NEAR SOUR LAKE.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:15 AM SUNDAY THE STAGE WAS 25.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS EVENING.
* AT STAGES NEAR 25.0 FEET, WATER INUNDATES ROADS IN LOWLAND AREAS 
  NEAR THE RIVER. LOW SPOTS ON OLD SOUR LAKE ROAD ARE UNDER WATER.  

$$
000 
WGUS84 KLCH 280133
FLSLCH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
733 PM CST SUN JAN 27 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...

  PINE ISLAND BAYOU NEAR SOUR LAKE 

 
TXC199-245-281533-
/O.EXT.KLCH.FL.W.0004.000000T0000Z-080130T0000Z/
/SOLT2.1.ER.080126T1300Z.080128T0600Z.080129T1200Z.NO/
733 PM CST SUN JAN 27 2008

...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE PINE ISLAND BAYOU NEAR SOUR LAKE.
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:16 PM SUNDAY THE STAGE WAS 25.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL SLOWLY FALL TO BELOW FLOOD STAGE BY
  TUESDAY EVENING.
* AT STAGES NEAR 25.0 FEET, WATER INUNDATES ROADS IN LOWLAND AREAS 
  NEAR THE RIVER. LOW SPOTS ON OLD SOUR LAKE ROAD ARE UNDER WATER.  

$$
000 
WGUS84 KLCH 281443
FLSLCH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
843 AM CST MON JAN 28 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER AT OLD TOWN BAY 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...TEXAS...

  CALCASIEU RIVER NEAR GLENMORA 
  PINE ISLAND BAYOU NEAR SOUR LAKE 

 
LAC079-290443-
/O.EXT.KLCH.FL.W.0005.000000T0000Z-080129T1800Z/
/GLML1.1.ER.080127T0930Z.080128T0030Z.080129T0600Z.NO/
843 AM CST MON JAN 28 2008

...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 AM MONDAY THE STAGE WAS 12.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  AFTER MIDNIGHT TOMORROW.
* AT STAGES NEAR 12.0 FEET, SOME ROADS UPSTREAM FROM GLENMORA, 
  INCLUDING STROTHERS CROSSING ROAD AND PRICE CROSSING ROAD HAVE 
  WATER ON THEM AND ARE SUBJECT TO BEING CLOSED. ALSO, FLOODING OF 
  FORESTED AREAS NEAR THE RIVER WILL OCCUR.

$$

LAC019-281513-
/O.CAN.KLCH.FL.W.0006.000000T0000Z-080130T0000Z/
/OTBL1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
843 AM CST MON JAN 28 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE CALCASIEU RIVER AT OLD TOWN BAY.
* AT  7:00 AM MONDAY THE STAGE WAS 2.8 FEET. THE RIVER IS
  EXPECTED TO FALL SLOWLY THROUGH THE WEEK.
* FLOOD STAGE IS 4.0 FEET.

$$

TXC199-245-290443-
/O.EXT.KLCH.FL.W.0004.000000T0000Z-080130T1800Z/
/SOLT2.1.ER.080126T1300Z.080128T1431Z.080130T0600Z.NO/
843 AM CST MON JAN 28 2008

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE PINE ISLAND BAYOU NEAR SOUR LAKE.
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:30 AM MONDAY THE STAGE WAS 25.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY WEDNESDAY MORNING.
* AT STAGES NEAR 25.0 FEET, WATER INUNDATES ROADS IN LOWLAND AREAS 
  NEAR THE RIVER. LOW SPOTS ON OLD SOUR LAKE ROAD ARE UNDER WATER.  

$$
000 
WGUS84 KLCH 290129
FLSLCH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
729 PM CST MON JAN 28 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...

  PINE ISLAND BAYOU NEAR SOUR LAKE 

 
TXC199-245-291529-
/O.EXT.KLCH.FL.W.0004.000000T0000Z-080131T0000Z/
/SOLT2.1.ER.080126T1300Z.080128T1831Z.080130T1200Z.NO/
729 PM CST MON JAN 28 2008

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE PINE ISLAND BAYOU NEAR SOUR LAKE.
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:15 PM MONDAY THE STAGE WAS 25.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO SLOWLY FALL TO BELOW FLOOD
  STAGE BY WEDNESDAY EVENING.
* AT STAGES NEAR 25.0 FEET, WATER INUNDATES ROADS IN LOWLAND AREAS 
  NEAR THE RIVER. LOW SPOTS ON OLD SOUR LAKE ROAD ARE UNDER WATER.  

$$
000 
WGUS84 KLCH 291723
FLSLCH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1123 AM CST TUE JAN 29 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER NEAR GLENMORA 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS..
  PINE ISLAND BAYOU NEAR SOUR LAKE 

 
LAC079-300723-
/O.EXT.KLCH.FL.W.0005.000000T0000Z-080201T0000Z/
/GLML1.1.ER.080127T0930Z.080129T1630Z.080131T1200Z.NO/
1123 AM CST TUE JAN 29 2008

...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:30 AM TUESDAY THE STAGE WAS 12.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THURSDAY MORNING.
* AT STAGES NEAR 12.0 FEET, SOME ROADS UPSTREAM FROM GLENMORA, 
  INCLUDING STROTHERS CROSSING ROAD AND PRICE CROSSING ROAD HAVE 
  WATER ON THEM AND ARE SUBJECT TO BEING CLOSED. ALSO, FLOODING OF 
  FORESTED AREAS NEAR THE RIVER WILL OCCUR.

$$

TXC199-245-300723-
/O.CON.KLCH.FL.W.0004.000000T0000Z-080131T0000Z/
/SOLT2.1.ER.080126T1300Z.080128T1831Z.080130T1200Z.NO/
1123 AM CST TUE JAN 29 2008

THE FLOOD WARNING CONTINUES FOR
  THE PINE ISLAND BAYOU NEAR SOUR LAKE.
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:00 AM TUESDAY THE STAGE WAS 25.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* AT STAGES NEAR 25.0 FEET, WATER INUNDATES ROADS IN LOWLAND AREAS 
  NEAR THE RIVER. LOW SPOTS ON OLD SOUR LAKE ROAD ARE UNDER WATER.  

$$
000 
WGUS84 KLCH 300126
FLSLCH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
726 PM CST TUE JAN 29 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
TEXAS...

  PINE ISLAND BAYOU NEAR SOUR LAKE 

 
TXC199-245-300156-
/O.CAN.KLCH.FL.W.0004.000000T0000Z-080131T0000Z/
/SOLT2.1.ER.080126T1300Z.080128T1831Z.080129T2345Z.NO/
726 PM CST TUE JAN 29 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE PINE ISLAND BAYOU NEAR SOUR LAKE.
* AT 6:45 PM TUESDAY THE STAGE WAS 24.99 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 5:45 PM TUESDAY.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 24.0 FEET BY THURSDAY
  MORNING.
* AT STAGES NEAR 22.0 FEET, RIVER IS AT BANKFULL STAGE.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Jan 25, 9:12 PM CST, 1 hour 4 minutes earlier.

Area forecast discussion, Jan 25, 9:12 PM CST, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
912 PM CST FRI JAN 25 2008

.DISCUSSION...RAIN GRADUALLY SHIFTING TO THE EAST AND IS NOW
CONFINED LARGELY TO NORTHEAST THIRD OR SO OF CWA...WHICH IS A
LITTLE QUICKER THAN ISENTROPIC PROGS WOULD SUGGEST. HAVE ADJUSTED
POPS ACCORDINGLY...AND ANOTHER UPDATE THIS EVENING REDUCING THEM
FURTHER IS POSSIBLE. TEMPERATURES ARE EXPECTED TO HOLD FAIRLY
CLOSE TO CURRENT READINGS GIVEN THE CLOUD COVER...SO ADJUSTED LOWS
NEAR LATEST OBS. INHERITED FORECAST HAD NO MENTION OF FOG...AND
WHILE I DO EXPECT SOME VISIBILITY RESTRICTIONS...I HAVE ELECTED TO
KEEP IT OUT OF THE FORECAST FOR THE TIME BEING. GUIDANCE IS NOT
HITTING THE LOWER VISIBILITIES UNTIL AROUND 12Z AND
THEREAFTER...WHICH IS A SUFFICIENT AMOUNT OF TIME TO LET THE MID
CREW EVALUATE HOW THINGS ARE SHAPING UP.

FOR THE COASTAL WATERS...HAVE ALLOWED SCA TO EXPIRE ON SCHEDULE
BASED ON BUOY REPORTS AND HEADLINED SCEC IN ITS PLACE.

&&

.PREV DISCUSSION... /ISSUED 353 PM CST FRI JAN 25 2008/

DISCUSSION...LATEST SFC ANALYSIS SHOWS AN AREA OF LOW PRESSURE
OFF THE MIDDLE TEXAS COAST WHICH CONTINUES TO GRADUALLY MOVE OFF
TO THE ENE. OUT AHEAD OF THIS SYSTEM...WIDESPREAD RAIN WITH A
LITTLE EMBEDDED THUNDER CONTINUES TO STREAM NE ACROSS THE AREA.
EVEN RECEIVED A COUPLE OF REPORTS OF A LITTLE WINTRY MIX AROUND
DERIDDER AND FORT POLK...AS WELL AS HAIL IN FRANKLIN WITH A
DECENT LITTLE THUNDERSTORM THAT PASSED THERE AROUND 3 PM.

CATEGORICAL POPS WILL CONTINUE INTO THE EVENING AS RAINS
ASSOCIATED WITH SFC LO/WEAK MID-LVL SHORTWAVE/MILD ISENTROPIC LIFT
CONTINUE TO STREAM ACROSS THE FORECAST AREA. BACK EDGE OF RAIN
SHIELD SHOULD MOVE INTO THE WRN ZONES LATER THIS EVENING AS
POSITION OF LOW MOVES TO OFF THE SERN TX/SWRN LA COASTLINE. MODEL
THICKNESS PROGS STILL INSIST ALL OF THIS PRECIP WILL FALL AS
RAIN...ALTHOUGH WITH TEMPS/DEWPOINTS HOLDING IN THE 30S THROUGH
THE NIGHT WOULD NOT BE SHOCKED TO RECEIVE A FEW REPORTS OF MIXED
PRECIP ESPECIALLY ACROSS THE NRN ZONES. DRYING WILL GRADUALLY
SPREAD WEST TO EAST ACROSS THE FORECAST AREA OVERNIGHT...BUT HAVE
MAINTAINED A SMALL POP FOR SATURDAY MORNING ACROSS THE ERN ZONES
IN CASE PRECIP LINGERS SLIGHTLY. HELD TEMPS IN THE GRIDS/ZONES
FAIRLY STEADY OVERNIGHT AS PRECIP/CLOUDS SHOULD KEEP TEMPS AT BAY.

REMAINDER OF THE WEEKEND LOOKS MUCH NICER AS DRY RIDGING ALOFT
TAKES OVER AND TEMPS RETURN TO MORE SEASONAL...AND ACTUALLY A FEW
DEGREES ABOVE NORMAL...BY SUNDAY. NEXT SYSTEM IS PROGGED BY THE
GFS/ECMWF TO APPROACH THE AREA ON MONDAY...PULLING A COLD FRONT
ACROSS ON TUESDAY. GOOD MOISTURE & JET DYNAMICS EXPECTED TO
WARRANT DECENT POPS AND HAVE GONE AN AGGRESSIVE 50 PERCENT
AREAWIDE FOR TUESDAY ATTM. MODELS HAVE A FAIR AMOUNT OF DIFFERENCE
IN THEIR SOLUTIONS FOR THE FOLLOWING SYSTEM LATER IN THE WEEK AND
HAVE GONE WITH SMALL POPS EACH PERIOD BEGINNING WEDNESDAY.

AVIATION...A MISERABLE FLYING DAY LINGERS ON ACROSS THE AREA
TODAY AS LOW CEILINGS IN WIDESPREAD PRECIP AND RESTRICTIONS TO
VISIBILITY PERSIST. MVFR CONDITIONS AT MINIMUM EXPECTED TO
CONTINUE INTO SATURDAY AS GOOD LOW-LEVEL MOISTURE LINGERS. EXPECT
IMPROVING FLYING CONDITIONS BY TOMORROW AFTERNOON.

MARINE...EXTENDED THE SCA BOTH TEMPORALLY AND SPACIALLY WITH THIS
PACKAGE AS OBSERVATIONS SHOW SCA CONDITIONS ONGOING OVER THE
ENTIRE COASTAL WATERS ATTM. CONDITIONS COULD PERSIST BEYOND THE
NEXT CWF ISSUANCE BUT ATTM HELD ONTO SCA JUST THROUGH 03Z. WINDS
SHOULD RELAX LATER TONIGHT AS THE LOW DEPARTS AND HIGH PRESSURE
BEGINS TO FILTER ACROSS THE COASTAL WATERS.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  37  61  41  67 /  30  10  10  10
KBPT  37  60  42  69 /  30  10  10  10
KAEX  34  57  38  67 /  80  20  10  10
KLFT  38  59  41  66 /  40  20  10  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SCEC GMZ450-452-455-470-472-475.

&&

13
Hazardous weather outlook, Jan 25, 5:02 AM CST, 17 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
502 AM CST FRI JAN 25 2008

GMZ450-452-455-470-472-475-LAZ027>033-041>045-051>055-TXZ180>182-
201-215-216-261145-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-
ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-
LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY-
LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE-
502 AM CST FRI JAN 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
COLD AND RAINY CONDITIONS ARE EXPECTED AS AN UPPER LEVEL
DISTURBANCE MOVES ACROSS THE REGION. HOWEVER...NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
A COLD FRONT IS EXPECTED TO MOVE ACROSS THE REGION ON
TUESDAY...WITH ANOTHER ONE SCHEDULED FOR THURSDAY. THERE WILL BE A
CHANCE FOR SHOWERS AND THUNDERSTORMS WITH BOTH SYSTEMS. HOWEVER...NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

RUA

In the hours before

Local storm report, Jan 25, 4:55 PM CST, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
455 PM CST FRI JAN 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     SNOW             FORT POLK               31.05N 93.21W
01/25/2008  E0.0 INCH        VERNON             LA   OTHER FEDERAL

            MIXTURE OF RAIN AND LIGHT SNOW REPORTED BY FORT POLK
            WEATHER OBSERVER

&&

SHAMBURGER
Local storm report, Jan 25, 6:35 PM CST, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
635 PM CST FRI JAN 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             FRANKLIN                29.80N 91.51W
01/25/2008  M0.88 INCH       ST. MARY           LA   BROADCAST MEDIA

            NICKEL-SIZE HAIL REPORTED BY KLFY-TV AND PUBLIC.
            CONFIRMED BY PICTURES SENT TO NWS LAKE CHARLES.

&&

SHAMBURGER
Local storm report, Jan 25, 6:43 PM CST, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAKE CHARLES LA
643 PM CST FRI JAN 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             FRANKLIN                29.80N 91.51W
01/25/2008  M0.88 INCH       ST. MARY           LA   BROADCAST MEDIA

            NICKEL-SIZE HAIL REPORTED BY KATC-TV...KLFY-TV AND
            PUBLIC. CONFIRMED BY PICTURES SENT TO NWS LAKE CHARLES.

&&

SHAMBURGER

Nearby

River Flood Warnings in Texas, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.